# SDR A6WA200940764

- Difficulty date: November 4, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE OF BULKHEAD AT FS 280, WL 73.10, LBL 9.0 CRACKED AFT ANGLE OF BULKHEAD AT FS 280, WL 73.10, LBL 9.0, REPAIRED IAW REO 601R-53-11-138 REV NC.
